×

Found 258 Documents (Results 1–100)

100
MathJax

Duality of hypersurfaces in pseudo-Riemannian space forms and lightcones. (English) Zbl 1475.53027

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 193-200 (2021).
MSC:  53B25 53C42 53B30
PDF BibTeX XML Cite

Compact quotients of Cahen-Wallach spaces. (English) Zbl 1443.22001

Memoirs of the American Mathematical Society 1264. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4103-6/pbk; 978-1-4704-5501-9/ebook). v, 84 p. (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Conformal symmetry breaking operators for anti-de Sitter spaces. (English) Zbl 1403.53081

Kielanowski, Piotr (ed.) et al., Geometric methods in physics XXXV. Workshop and summer school, Białowieża, Poland, June 26 – July 2, 2016. Cham: Birkhäuser (ISBN 978-3-319-63593-4/hbk; 978-3-319-63594-1/ebook). Trends in Mathematics, 75-91 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Intrinsic sound of anti-de Sitter manifolds. (English) Zbl 1368.53048

Dobrev, Vladimir (ed.), Lie theory and its applications in physics. Selected papers based on the presentations at the 11th workshop, LT 11, Varna, Bulgaria, June 15–21, 2015. Singapore: Springer (ISBN 978-981-10-2635-5/hbk; 978-981-10-2636-2/ebook). Springer Proceedings in Mathematics & Statistics 191, 83-99 (2016).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Finite-dimensional indefinite inner product spaces and applications in numerical analysis. (English) Zbl 1335.47024

Alpay, Daniel (ed.), Operator theory. With 51 figures and 2 tables. In 2 volumes. Basel: Springer (ISBN 978-3-0348-0666-4/print; 978-3-0348-0667-1/ebook; 978-3-0348-0668-8/print+ebook; 978-3-0348-0692-3/online (updated continuously)). Springer Reference, 431-449 (2015).
MSC:  47B50 47N40 15A23 15A60 65F30 47-02
PDF BibTeX XML Cite
Full Text: DOI

Conformal isoparametric spacelike hypersurfaces in conformal spaces \(\mathbb Q_1^4\) and \(\mathbb Q^5_1\). (English. Russian original) Zbl 1291.53076

Ukr. Math. J. 64, No. 4, 634-652 (2012); translation from Ukr. Mat. Zh. 64, No. 4, 557-570 (2012).
MSC:  53C42 53B25 53A30 53B30
PDF BibTeX XML Cite
Full Text: DOI

Affine homogeneity of indefinite real hypersurfaces in the space \(\mathbb C^{3}\). (English. Russian original) Zbl 1232.53015

Math. Notes 88, No. 6, 827-843 (2010); translation from Mat. Zametki 88, No. 6, 867-884 (2010).
MSC:  53A15 53C56
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software